Is anyone out there taking trazadone and having a weight gain issue? All of a sudden I have put 5 pounds on in two weeks. I started the trazadone about 2 months ago as I was not sleeping and the clonazepam and the flexeril just weren't helping. GP gave me trazadone and said that I could take up to 3- 50mg. tablets at night. I have not done this since I think this maybe where the lbs. come in. I also take premarin and estrogen, they, too, may play a part. I finally get to go to the rheumatologist a week from today. My physical therapy is not helping ( from my car wreck in July ) and I'm really hoping she can help with the pain, but, then again, there is the possible problem with Lyrica and weight gain. Seems I can't win for losing.
Just so you know, my new doctor yanked me off the traz. right away. He said when he wants his nursing home patients to gain weight he puts them on that!! No wonder with all the other meds I am almost 195 pounds at five feet tall. I look like a freaking pumpkin. lol
Oh, Lord, I do NOT need that. And here I just started taking 2-50mg. tablets last night, along with the Lyrica and now the Tramadol. What is this going to do to me? I can accept the slight weight gain, but not where I have to buy a new wardrobe. I think I need to adjust the dosage to me, not necessarily to what the dr. says. Everyone of us is different and we all react differently to medications. I'm scared of the Tramadol. My son-in-law takes that everyday and night and sometimes he talks out of his head. Watching him on that for the last year was not pretty. Will it do that to me? Judi
Dude!!! Trazodone gives you the munchies like you just smoked some wicked chronic!!!! That's why you gain weight!!! Try taking it while you are in bed and ready to lay down and close your eyes. It will put you out before you have time to raid the fridge. ;)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.